MathSciNet Relay Station
MathSciNet bibliographic data
MR224302 (36 #7346) 65.66
Stummel, Friedrich Elliptische Differenzenoperatoren unter Dirichletranbedingungen. (German) Math. Z. 97 1967 169–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement